Dysport Puffiness

Hi, I got dysport injections under my eyes and crows feet 7 days ago. for the most part i love it. But when i smile instead of having a bunch of little lines, i have one big line under both eyes. My friends said that it looks like my eyes are a little puffy and that seems to be causing this. I'm not so sure but it doesn't look natural at all. Will this go away? does it take this long for puffiness to go away after injections? thanks

Doctor Answers (2)

Dysport

+1

It is difficult to really assess this without seeing a photo or seeing you in person.  I would recommend that you see your physician for a follow-up regarding this issue.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 138 reviews

Dysport eyes

+1

Hard to evaluate without seeing a photo. Different things that could be happening. One could be swelling. This should be gone in a few days so sit tight. The other might be that when relaxing some wrinkles you had some laxity of skin created in a place where that is not becoming. Your smiling might be pushing up some skin and causing a fold. I would wait a couple of weeks to see what happens and then talk to the doctor that treated you. If there is some extra lax skin a filler might fill it out to where you will have less folding. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.